# SDR DL767041130

- Difficulty date: December 22, 2004
- Submitted: January 3, 2005
- Operation: Air carrier
- Aircraft: N113DA
- Make and model: Boeing 767232
- Aircraft serial: 22225
- Aircraft time: 66,699 hours, 31,512 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Odor
- Condition: Detected
- Location: Cabin
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

DURING CLIMBOUT, SMELL NOTICED IN COCKPIT, LIKE BURNING PLASTIC.  RAN ENGINES AND PACKS, UNABLE TO DUPLICATE.  SUSPECT RECENT FAN LUBE.
